On the two-dimensional hyperbolic stochastic sine-Gordon equation

Oh T, Robert T, Sosoe P, Wang Y (2020)
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Oh, Tadahiro; Robert, TristanUniBi; Sosoe, Philippe; Wang, Yuzhao
Abstract / Bemerkung
We study the two-dimensional stochastic sine-Gordon equation (SSG) in the hyperbolic setting. In particular, by introducing a suitable time-dependent renormalization for the relevant imaginary Gaussian multiplicative chaos, we prove local well-posedness of SSG for any value of a parameter beta 2>0in the nonlinearity. This exhibits sharp contrast with the parabolic case studied by Hairer and Shen (Commun Math Phys 341(3):933-989, 2016) and Chandra et al. (The dynamical sine-Gordon model in the full subcritical regime, [math.PR], 2018), where the parameter is restricted to the subcritical range: 0
Stichworte
Stochastic sine-Gordon equation; Sine-Gordon equation; Renormalization; White noise; Gaussian multiplicative chaos
Erscheinungsjahr
2020
Zeitschriftentitel
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS
ISSN
2194-0401
eISSN
2194-041X
Page URI
https://pub.uni-bielefeld.de/record/2941890

Zitieren

Oh T, Robert T, Sosoe P, Wang Y. On the two-dimensional hyperbolic stochastic sine-Gordon equation. STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS. 2020.
Oh, T., Robert, T., Sosoe, P., & Wang, Y. (2020). On the two-dimensional hyperbolic stochastic sine-Gordon equation. STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS. doi:10.1007/s40072-020-00165-8
Oh, T., Robert, T., Sosoe, P., and Wang, Y. (2020). On the two-dimensional hyperbolic stochastic sine-Gordon equation. STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS.
Oh, T., et al., 2020. On the two-dimensional hyperbolic stochastic sine-Gordon equation. STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS.
T. Oh, et al., “On the two-dimensional hyperbolic stochastic sine-Gordon equation”, STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2020.
Oh, T., Robert, T., Sosoe, P., Wang, Y.: On the two-dimensional hyperbolic stochastic sine-Gordon equation. STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS. (2020).
Oh, Tadahiro, Robert, Tristan, Sosoe, Philippe, and Wang, Yuzhao. “On the two-dimensional hyperbolic stochastic sine-Gordon equation”. STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS (2020).